My 9 year old boy has been waking in the morning with heavy nose bleeds and it appears to hapen if he has taken Childrens Claratyne the nght before. Is nose bleed a side affect?
Dr. Farshad Ghazanfari   MD,FRACP
Dr. Farshad Ghazanfari MD,FRACP
General physician, Musculoskeletal physician, Sport and exercise physician
Melbourne
Hello
I am adult physician but antihistamine should not cause nose bleeding but dry nose could!

Dr. Raj Khillan
Dr. Raj Khillan
Pediatrician
St Albans
Claratyne unlikely to cause nose-bleeding.

In general nose bleeding in children is very common and is associated with nose picking habit.

But if it is persistent or frequent good to see pediatrician to rule underlying bleeding disorder and to check child is not anemic or iron deficient due to ongoing nose-bleeding or to see ENT as child may need cauterization.

Related questions

Got questions?

Our experts have answered 3 questions about Claratyne Tablets

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.